Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SoulfulMile

Moisturizer lighter hue and stings a bit?!

Recommended Posts

I just opened my most recent package I had for about a week and a half because I open them after I'm out of my usual and I notice that the moisturizer was a light yellow when I put it on and after applying it, it started to sting a bit, I don't know why maybe it was a little reaction with the bp while also cooling it down, but I'm wondering if it is possible the AHA+ could have been mixed in with a batch of the moisturizer and I received a partial result of that. I don't want to keep using it if that can happen. Any help??

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×